| Catalog Number |
704013 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
Inner sleeve of the target device detached and stuck in the patient.The inner sleeve could be removed.
Additional Manufacturer Narrative
The reported event could be confirmed.Based on investigation, the root cause was attributed to be user related.The failure was caused by inadequate bone debris removal after drilling.The device inspection revealed the following: the device shows marks of use and/or re-processing for use.The returned fixed angle guide is indeed damaged, the tube in the hole is indeed pushed out, even the right pin next to the hole is bent.The disengaged tube has some bone debris inside and the guide pin is still stuck (back section).We did not disengage the guide pin due to the decontaminated debris.As the entire tube is completely full of bone debris, we determine that the bone debris had not been removed adequately after drilling and the tube was finally pushed out of position during guide pin insertion.Note that this device was manufactured in august 2011.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
Event or Problem Description